Turkish Journal of Mathematics

Turkish Journal

of

Mathematics

 

Find Manuscript

 

math@tubitak.gov.tr

Scientific Journals Home Page

Turkish Journal of Mathematics

Volume 37, Issue 2, (2013)

If you have problems opening the pdf files within your browser, first save the articles to your hard disk (right click the links and choose Save Link/Target As ...) and then open the saved file with Acrobat Reader.

  1. On modules which satisfy the radical formula
    BÜLENT SARAÇ, YÜCEL TIRAŞ
    Turk. J. Math., 37, (2013), 195-201.
    Abstract  Full text:pdf

  2. A scheme over prime spectrum of modules
    AHMAD ABBASI, DAWOOD HASSANZADEH LELEKAAMI
    Turk. J. Math., 37, (2013), 202-209.
    Abstract  Full text:pdf

  3. Global and finitistic dimension of Hopf-Galois extensions
    LING LIU, QIAOLING GUO
    Turk. J. Math., 37, (2013), 210-217.
    Abstract  Full text:pdf

  4. Strongly Gorenstein flat and Gorenstein FP-injective modules
    CHUNHUA YANG
    Turk. J. Math., 37, (2013), 218-230.
    Abstract  Full text:pdf

  5. Generalized derivations of prime rings on multilinear polynomials with annihilator conditions
    NURCAN ARGAÇ, ÇAĞRI DEMİR
    Turk. J. Math., 37, (2013), 231-243.
    Abstract  Full text:pdf

  6. (p,\l)-Koszul algebras and modules, II
    JIAFENG LU
    Turk. J. Math., 37, (2013), 244-258.
    Abstract  Full text:pdf

  7. Some properties on the Baer-invariant of a pair of groups and VG-marginal series
    MOHAMMAD REZA RISMANCHIAN, MEHDI ARASKHAN
    Turk. J. Math., 37, (2013), 259-266.
    Abstract  Full text:pdf

  8. On quasiconformal harmonic mappings lifting to minimal surfaces
    HAKAN METE TAŞTAN, YAŞAR POLATOĞLU
    Turk. J. Math., 37, (2013), 267-277.
    Abstract  Full text:pdf

  9. New trace formula for the matrix Sturm-Liouville equation with eigenparameter dependent boundary conditions
    CHUAN FU YANG
    Turk. J. Math., 37, (2013), 278-285.
    Abstract  Full text:pdf

  10. Existence and multiplicity of positive solutions for a class of nonlinear elliptic problems
    ASADOLLAH AGHAJANI, JAMILE SHAMSHIRI, FRAJOLLAH MOHAMMADI YAGHOOBI
    Turk. J. Math., 37, (2013), 286-298.
    Abstract  Full text:pdf

  11. Strong solution for a high order boundary value problem with integral condition
    AHCENE MERAD, AHMED LAKHDAR MARHOUNE
    Turk. J. Math., 37, (2013), 299-307.
    Abstract  Full text:pdf

  12. On the maximal operators of Vilenkin-Fejéer means
    GEORGE TEPHNADZE
    Turk. J. Math., 37, (2013), 308-318.
    Abstract  Full text:pdf

  13. Sasakian Finsler manifolds
    AYŞE FUNDA YALINIZ, NESRİN ÇALIŞKAN
    Turk. J. Math., 37, (2013), 319-339.
    Abstract  Full text:pdf

  14. Contact 3-structure QR-warped product submanifold in Sasakian space form
    ESMAIEL ABEDI, GHORBANALI HAGHIGHATDOOST, MOHAMMAD ILMAKCHI, ZAHRA NAZARI
    Turk. J. Math., 37, (2013), 340-347.
    Abstract  Full text:pdf

  15. Foliations and a class of metrics on tangent bundle
    ESMAEIL PEYGHAN, LEILA NOURMOHAMMADI FAR
    Turk. J. Math., 37, (2013), 348-359.
    Abstract  Full text:pdf

  16. On Nash\'s 4-sphere and Property 2R
    MOTOO TANGE
    Turk. J. Math., 37, (2013), 360-374.
    Abstract  Full text:pdf


To view the articles on this page